Our expert says:
You really need to call your shrink and discuss this new situation with him / her. There are a number of medications ( you haven't mentioned what you're taking ) can cause an unpleasant sense of restlessness called akathisia. But you seem to be describing a range of other aspects of instability at present, including being tempted to go on a spending spree. DO you perhaps have a Bipolar Disorder, perhaps shifting into a manic phase. But I think it'd be really wise for you to see your shrink for a re-assessment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.